# SDR CHQA20130831340

- Difficulty date: August 31, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N284SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145427
- Aircraft time: 29,112 hours, 24,342 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,771 hours, 23,161 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Mount
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AN APU SHUNT MOUNTING BOLT ATTACHMENT WAS FOUND TO BE DAMAGED.  THE SHUNT CONNECTION BAR HOLES AT FRAME 80 WERE REPAIRED IAW ETD 2013-145-034328.
